MAUDE Adverse Event Report: DJO, LLC CHATTANOOGA; INTELECT TRANSPORT COMBO PKG US STD

DJO, LLC CHATTANOOGA; INTELECT TRANSPORT COMBO PKG US STD
Catalog Number 2738
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn, Thermal (2530)
Date of Event 12/01/2016
Type of Reportable Event Serious Injury
Event or Problem Description
Complaint received that alleges "screen will not light up, current is not steady burned a patient who later had skin grafts".Questionnaire not received from customer or clinician.Device not returned to manufacturer for evaluation.

Brand Name
CHATTANOOGA
Common Device Name
INTELECT TRANSPORT COMBO PKG US STD
Manufacturer (Section D)
DJO, LLC
1430 decision street
vista CA 92081 9663
MDR Report Key6171096
Report Number9616086-2016-00028
Device Sequence Number828135
Product Code IMG
UDI-Device Identifier00888912021883
UDI-Public00888912021883
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K040285
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Catalogue Number2738
Was Device Available for Evaluation? Yes
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/13/2016
Supplement Report FDA Received Date01/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;